# SDR 97UAL900398

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361UA
- Make and model: Boeing 737322
- Aircraft serial: 24454
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING IN COACH CABIN INOP.
